# SDR UALA2011041201778

- Difficulty date: April 11, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 50,103 hours, 18,582 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AREA NEEDS INVESTIGATING DUE TO CONTACT.  DENT AND GOUGE IN FUSELAGE SKIN LOCATED APPROXIMATELY 6" BELOW AND 3 FEET AFT OF CARGO DOOR, CONTACT WITH BELT LOADER. TOTAL LENGTH OF DAMAGE IS 24 INCHES, FIRST DAMAGE DOWN TO METAL IS APPROX .5 INCHES LONG AND IS THRU PAINT TO BARE METAL, 2ND DAMAGE IS 1.25 INCHES WIDE BY 1.75 LONG AND 1-16TH DEEP, DAMAGE DOES GO OVER STRINGER, 3RD DAMAGE IS 3 AND 7-8 LONG AND 3-16 DEEP. NO SIGNS OF CRACKS NOTED. NDT FOR CRACKS AND INSTALLED DOUBLER REPAIR.
